<  Back to the Polytechnique Montréal portal

Orthomads: A deterministic MADS instance with orthogonal direct ions

Mark A. Abramson, Charles Audet, J. E. Dennis Jr. and Sébastien Le Digabel

Article (2009)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/20062/
Journal Title: SIAM Journal on Optimization (vol. 20, no. 2)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/080716980
Official URL: https://doi.org/10.1137/080716980
Date Deposited: 18 Apr 2023 15:14
Last Modified: 18 Apr 2023 15:14
Cite in APA 7: Abramson, M. A., Audet, C., Dennis Jr., J. E., & Le Digabel, S. (2009). Orthomads: A deterministic MADS instance with orthogonal direct ions. SIAM Journal on Optimization, 20(2), 948-966. https://doi.org/10.1137/080716980

Statistics

Dimensions

Repository Staff Only

View Item View Item